Alert archive / Kansas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 151, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 5, 2023, 3:52 AM CDT for Butler County, Sedgwick County, Kansas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2023, 3:52 AM CDT (08:52 UTC)
- Expired
- Jul 5, 2023, 4:45 AM CDT
- In force
- 53 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butler County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 24 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 8.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1759 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 2131 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
030
WUUS53 KICT 050852
SVRICT
KSC015-173-050945-
/O.NEW.KICT.SV.W.0151.230705T0852Z-230705T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
352 AM CDT Wed Jul 5 2023
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Northeastern Sedgwick County in south central Kansas...
Southwestern Butler County in south central Kansas...
* Until 445 AM CDT.
* At 352 AM CDT, a severe thunderstorm was located over Bel Aire,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Wichita, El Dorado, Andover, Augusta, Park City, Valley Center, Bel
Aire, Maize, Towanda, Benton, Leon, Downtown Wichita, Kechi,
Eastborough, West Wichita, East Wichita, Northeast Wichita, Santa
Fe Lake, El Dorado State Park and Augusta Municipal Airport.
This includes the following highways...
Interstate 135 between Mile Markers 6 and 20.
Interstate 35 between Mile Markers 47 and 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3768 9751 3787 9752 3794 9670 3757 9676
TIME...MOT...LOC 0852Z 284DEG 27KT 3777 9729
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CRW2 follow-up statements
454
WWUS53 KICT 050912
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
412 AM CDT Wed Jul 5 2023
KSC015-173-050945-
/O.CON.KICT.SV.W.0151.000000T0000Z-230705T0945Z/
Sedgwick KS-Butler KS-
412 AM CDT Wed Jul 5 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR NORTHEASTERN SEDGWICK AND SOUTHWESTERN BUTLER COUNTIES...
At 412 AM CDT, a severe thunderstorm was located near Andover, moving
east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wichita, El Dorado, Andover, Augusta, Park City, Bel Aire, Towanda,
Benton, Leon, Downtown Wichita, Kechi, Eastborough, East Wichita,
Northeast Wichita, Mcconnell Air Force Base, Santa Fe Lake, El Dorado
State Park, Augusta Municipal Airport, El Dorado Airport and El
Dorado Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3766 9739 3789 9728 3794 9670 3757 9676
TIME...MOT...LOC 0912Z 284DEG 27KT 3773 9710
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CRW611
WWUS53 KICT 050937
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
437 AM CDT Wed Jul 5 2023
KSC015-173-050945-
/O.CON.KICT.SV.W.0151.000000T0000Z-230705T0945Z/
Sedgwick KS-Butler KS-
437 AM CDT Wed Jul 5 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR EAST CENTRAL SEDGWICK AND SOUTHWESTERN BUTLER COUNTIES...
At 437 AM CDT, a severe thunderstorm was located near Leon, moving
east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wichita, El Dorado, Andover, Augusta, Bel Aire, Towanda, Benton,
Leon, Northeast Wichita, Mcconnell Air Force Base, Santa Fe Lake, El
Dorado State Park, Augusta Municipal Airport, El Dorado Airport, El
Dorado Lake and Jabara Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3764 9727 3790 9717 3794 9670 3757 9676
TIME...MOT...LOC 0937Z 284DEG 27KT 3768 9687
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CRWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:56 AM CDT, 56 minutes earlier.
Area forecast discussion, Jul 5, 2:56 AM CDT, 56 minutes before
Area Forecast Discussion National Weather Service Wichita KS 256 AM CDT Wed Jul 5 2023 .SHORT TERM...(Today through Friday night) Issued at 256 AM CDT Wed Jul 5 2023 A large complex of storms was impacting eastern Kansas shortly after midnight as an outflow boundary pushes southward across south central Kansas. The suite of cams finally has a decent handle on the timing. We expect the effective frontal boundary to set up near the OK state line or slightly further south this afternoon. Some pooling of low level moisture north of the boundary is expected to result in a weakly capped and buoyant airmass. It'll be hard to rule out some scattered redevelopment through the day, especially during the afternoon hours across southern KS where 0-6km bulk shear around 35 kts and relatively steep mid-lvl lapse rates should support some strong or severe storms. Cooler air will overspread much of the area with highs ranging from the upper 70s over central KS to the lower 90s along the OK state line. Tonight...mid-level waa will focus across southern KS, especially southwest KS north of the effective front with some nocturnal storms anticipated and high pops were maintained over southern KS through much of the night. Efficient rainfall is anticipated given high PWATs/deep layer warm cloud depths. Thu-Fri...A stable post-frontal regime is anticipated across the area on Thursday afternoon although we may see some morning storms linger near the OK state line. Below normal temperatures will prevail with highs in the upper 70s and low 80s. We may see another complex of storms develop across the area on Thursday night as we remain within the entrance region of the H3 jet and a progressive shortwave trough emerges from the Rockies during the overnight hours. Low level moisture transport/elevated CAPE show good support for a large complex of storms impacting much of the area with a tight mid lvl baroclinic zone progged to bisect central KS. High pops were maintained late Thu night with activity likely lingering into the morning hours on Fri. A warm frontal boundary draped over southern KS on Friday may become a focus for additional shower and thunderstorm activity as we move through the day. With limited insolation and lingering precipitation, highs on Fri will remain below normal with most areas seeing values in the lower 80s. .LONG TERM...(Saturday through Tuesday) Issued at 256 AM CDT Wed Jul 5 2023 Northwest mid/upper flow will become established across the central CONUS over the weekend and into early next week. This may help steer more subtle shortwave troughs over the area as we remain within the more robust mid and upper level flow on the northern periphery of the subtropical ridge. Some unsettled weather is likely through the period with temperatures gradually returning closer to climate normals as we move into early next week. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1215 PM CDT Tue Jul 4 2023 A line of strong to severe convection is expected to develop along a southward moving cold front late this evening and overnight. This front and convection looks to affect the I-70 corridor of central Kansas close to midnight. This is where the highest confidence exists to maintain mention of TSRA with visibility restrictions and gusty winds. As the front and associated storm driven outflow moves south toward southern Kansas early Wednesday morning, confidence on coverage and intensity of showers and storms is somewhat lower. So have only VCSH for now in the terminals. Post frontal MVFR cigs are expected to affect portions of central Kansas early Wednesday morning as well. KED && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 89 65 81 65 / 30 70 30 50 Hutchinson 86 62 82 63 / 30 60 20 60 Newton 86 63 82 63 / 30 70 20 50 ElDorado 88 65 81 63 / 30 70 30 50 Winfield-KWLD 92 66 80 65 / 30 70 50 40 Russell 77 58 80 62 / 30 40 20 80 Great Bend 78 60 79 63 / 20 50 20 70 Salina 82 61 83 63 / 40 50 10 60 McPherson 83 61 81 62 / 30 60 20 60 Coffeyville 93 68 83 66 / 40 60 50 30 Chanute 91 67 82 65 / 40 70 30 30 Iola 90 66 82 63 / 40 70 30 30 Parsons-KPPF 92 67 83 66 / 40 70 40 30 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...MWM LONG TERM...MWM AVIATION...CRW
Hazardous weather outlook, Jul 4, 11:06 PM CDT, 4 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 1106 PM CDT Tue Jul 4 2023 KSZ032-033-047>053-067>072-082-083-091>096-098>100-060200- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 1106 PM CDT Tue Jul 4 2023 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight A line of severe thunderstorms is expected to impact the region overnight. The main threats will be wind gusts to 70 mph, quarter sized hail and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered thunderstorms will remain in the forecast on Wednesday across parts of southern Kansas where a few severe storms will be possible. The potential for storms will continue on Thursday through Monday. A few strong to severe storms may be possible through the period. Multiple rounds of heavy rain could bring the potential for localized flooding Thursday night into Friday. Confidence remains low on the exact location of heavy rainfall, so stay tuned for updates. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely to be needed this evening. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Special weather statement, Jul 5, 1:59 AM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Wichita KS
159 AM CDT Wed Jul 5 2023
KSZ094>096-098>100-050730-
Montgomery KS-Wilson KS-Labette KS-Chautauqua KS-Neosho KS-Elk KS-
159 AM CDT Wed Jul 5 2023
...Strong thunderstorms will impact portions of Elk, Wilson, northern
Labette, Neosho, northern Montgomery and northern Chautauqua Counties
through 230 AM CDT...
At 159 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near St. Paul to 5 miles west of Neodesha to
near Grenola. Movement was south at 30 mph.
HAZARD...Winds in excess of 40 mph and torrential rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Parsons, Chanute, Neodesha, Fredonia, Erie, Howard, St. Paul, Thayer,
Altoona, Moline, Longton, Elk City, Buffalo, Walnut, Grenola,
Galesburg, Elk Falls, Sycamore, Benedict and Stark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern Kansas.
&&
LAT...LON 3728 9567 3725 9653 3760 9651 3760 9596
3773 9596 3773 9509 3735 9508
TIME...MOT...LOC 0659Z 349DEG 26KT 3748 9510 3740 9578 3735 9650
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KLEINSASSERSpecial weather statement, Jul 5, 2:14 AM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Wichita KS
214 AM CDT Wed Jul 5 2023
KSZ069-083-092-093-050815-
Butler KS-Cowley KS-Sumner KS-Sedgwick KS-
214 AM CDT Wed Jul 5 2023
...Strong thunderstorms will impact portions of Cowley, southeastern
Sedgwick, southern Butler and Sumner Counties through 315 AM CDT...
At 214 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Viola to 5 miles east of Mulvane to 6
miles northwest of Grenola. Movement was southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wichita, Derby, Arkansas City, Winfield, Andover, Haysville, Augusta,
Wellington, Bel Aire, Mulvane, Goddard, Rose Hill, Maize, Clearwater,
Douglass, Belle Plaine, Conway Springs, Caldwell, Oxford and Udall.
This includes the following highways...
Interstate 135 between Mile Markers 0 and 11.
Interstate 35 between Mile Markers 1 and 58.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central and southeastern Kansas.
&&
LAT...LON 3777 9759 3775 9717 3760 9652 3701 9653
3700 9768
TIME...MOT...LOC 0714Z 312DEG 19KT 3752 9758 3748 9714 3742 9653
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CRWSpecial weather statement, Jul 5, 2:19 AM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Wichita KS
219 AM CDT Wed Jul 5 2023
KSZ094>096-098>100-050815-
Montgomery KS-Wilson KS-Labette KS-Chautauqua KS-Neosho KS-Elk KS-
219 AM CDT Wed Jul 5 2023
...Strong thunderstorms will impact portions of southern Elk,
southern Wilson, Labette, southern Neosho, Montgomery and Chautauqua
Counties through 315 AM CDT...
At 219 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Girard to near Longton to near Grenola.
Movement was east at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Parsons, Coffeyville, Independence, Neodesha, Cherryvale, Caney,
Oswego, Chetopa, Sedan, Altamont, Cedar Vale, Edna, Dearing, Mound
Valley, Moline, Longton, Elk City, Tyro, Grenola and Peru.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern Kansas.
&&
LAT...LON 3700 9652 3745 9652 3745 9584 3748 9509
3700 9508
TIME...MOT...LOC 0719Z 287DEG 46KT 3750 9491 3737 9601 3738 9644
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CRWSpecial weather statement, Jul 5, 2:55 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Wichita KS
255 AM CDT Wed Jul 5 2023
KSZ068-069-083-050845-
Butler KS-Harvey KS-Sedgwick KS-
255 AM CDT Wed Jul 5 2023
...A strong thunderstorm will impact portions of northeastern
Sedgwick, southeastern Harvey and northwestern Butler Counties
through 345 AM CDT...
At 254 AM CDT, Doppler radar was tracking a strong thunderstorm near
Valley Center, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wichita, El Dorado, Park City, Valley Center, Bel Aire, Maize,
Sedgwick, Towanda, Benton, Whitewater, Kechi, Potwin, El Dorado
Airport, El Dorado Lake and El Dorado State Park.
This includes the following highways...
Interstate 135 between Mile Markers 13 and 26.
Interstate 35 between Mile Markers 60 and 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3779 9748 3798 9745 3798 9677 3770 9681
TIME...MOT...LOC 0754Z 273DEG 19KT 3790 9733
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CRWLocal storm report, Jul 5, 3:15 AM CDT, 37 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Wichita KS
315 AM CDT Wed Jul 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM Hail 2 S Hamilton 37.95N 96.16W
07/04/2023 M1.00 inch Greenwood KS Emergency Mngr
Very Heavy rain as well.
1032 PM Tstm Wnd Gst 2 SW Salina 38.79N 97.65W
07/04/2023 M72 MPH Saline KS ASOS
1047 PM Tstm Wnd Gst Galva 38.38N 97.53W
07/04/2023 M64 MPH McPherson KS Public
1123 PM Tstm Wnd Gst 1 ENE Elmdale 38.38N 96.64W
07/04/2023 M58 MPH Chase KS Mesonet
1126 PM Tstm Wnd Gst Elmdale 38.37N 96.65W
07/04/2023 M64 MPH Chase KS Mesonet
&&Special weather statement, Jul 5, 3:41 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Wichita KS
341 AM CDT Wed Jul 5 2023
KSZ068-069-083-050930-
Butler KS-Harvey KS-Sedgwick KS-
341 AM CDT Wed Jul 5 2023
...A strong thunderstorm will impact portions of northeastern
Sedgwick, southeastern Harvey and western Butler Counties through 430
AM CDT...
At 340 AM CDT, Doppler radar was tracking a strong thunderstorm over
Valley Center, moving east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wichita, Andover, Augusta, Park City, Valley Center, Bel Aire, Maize,
Sedgwick, Towanda, Colwich, Benton, Whitewater, Downtown Wichita,
Kechi, Eastborough, Bentley, Potwin, West Wichita, East Wichita and
Northeast Wichita.
This includes the following highways...
Interstate 135 between Mile Markers 6 and 23.
Interstate 35 between Mile Markers 47 and 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3768 9753 3789 9756 3800 9693 3761 9692
TIME...MOT...LOC 0840Z 273DEG 22KT 3779 9738
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CRWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:45 PM CDT | Special Weather Statement | ICT | Russell | 30 min |
| Jul 4, 7:56 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 24 min |
| Jul 4, 8:00 PM CDT | Special Weather Statement | ICT | Lincoln, Russell | 30 min |
| Jul 4, 8:33 PM CDT | Special Weather Statement | ICT | Barton, Ellsworth, Lincoln, Russell | 27 min |
| Jul 4, 9:29 PM CDT | Special Weather Statement | ICT | Ellsworth | 31 min |
| Jul 4, 9:42 PM CDT | Special Weather Statement | ICT | Ellsworth, Saline | 33 min |
| Jul 4, 10:02 PM CDT | Special Weather Statement | ICT | Saline | 28 min |
| Jul 4, 10:09 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 66 min |
| Jul 4, 10:30 PM CDT | Areal Flood Warning | ICT | Saline | 3 hr |
| Jul 4, 10:43 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Marion, Rice, Saline | 62 min |
| Jul 4, 11:21 PM CDT | Severe Thunderstorm Warning | ICT | Chase, McPherson, Marion | 24 min |
| Jul 4, 11:44 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood, Harvey, Marion | 61 min |
| Jul 4, 11:52 PM CDT | Special Weather Statement | ICT | Butler, Harvey, Kingman, Reno, Sedgwick | 23 min |
| Jul 5, 12:27 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Greenwood, Neosho, Wilson, Woodson | 63 min |
| Jul 5, 12:41 AM CDT | Special Weather Statement | ICT | Butler, Harvey, Sedgwick | 34 min |
| Jul 5, 1:17 AM CDT | Special Weather Statement | ICT | Butler, Harvey, Sedgwick | 28 min |
| Jul 5, 1:34 AM CDT | Special Weather Statement | ICT | Allen, Elk, Greenwood, Neosho, Wilson, Woodson | 26 min |
| Jul 5, 1:48 AM CDT | Special Weather Statement | ICT | Butler, Sedgwick | 27 min |
| Jul 5, 1:59 AM CDT | Special Weather Statement | ICT | Elk, Neosho, Wilson | 31 min |
| Jul 5, 2:14 AM CDT | Special Weather Statement | ICT | Cowley, Sedgwick, Sumner | 61 min |
| Jul 5, 2:19 AM CDT | Special Weather Statement | ICT | Chautauqua, Labette, Montgomery | 56 min |
| Jul 5, 2:55 AM CDT | Special Weather Statement | ICT | Butler | 50 min |
| Jul 5, 3:41 AM CDT | Special Weather Statement | ICT | Sedgwick | 49 min |
| Jul 5, 4:05 AM CDT | Areal Flood Warning | ICT | Butler, Harvey, Sedgwick | 11 hr |
| Jul 5, 4:44 AM CDT | Special Weather Statement | ICT | Butler, Sedgwick | 61 min |
| Jul 5, 5:09 AM CDT | Special Weather Statement | ICT | Kingman | 66 min |
| Jul 5, 6:13 AM CDT | Special Weather Statement | ICT | Sedgwick | 47 min |
| Jul 5, 6:52 AM CDT | Special Weather Statement | ICT | Sumner | 53 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.